MathSciNet Relay Station
MathSciNet bibliographic data
MR752504 (85j:45025) 45K05 (35L70 73K03)
Heard, Melvin L. A quasilinear hyperbolic integro-differential equation related to a nonlinear string. Trans. Amer. Math. Soc. 285 (1984), no. 2, 805–823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement